Please use this identifier to cite or link to this item:
Title: Preface. Bifurcations and Pattern Formation in Biological Applications
Authors: Morozov, A.
Ptashnyk, M.
Volpert, V.
First Published: 7-Dec-2016
Publisher: EDP Sciences, Cambridge University Press (CUP)
Citation: Mathematical Modelling of Natural Phenomena, 2016, 11 (5), pp. 1-3
Abstract: In the preface we present a short overview of articles included in the issue "Bifurcations and pattern formation in biological applications" of the journal Mathematical Modelling of Natural Phenomena.
DOI Link: 10.1051/mmnp/201611501
ISSN: 0973-5348
eISSN: 1760-6101
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2016 EDP Sciences, Cambridge University Press (CUP). Deposited with reference to the publisher’s open access archiving policy.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
mmnp2016115p1.pdfPublished (publisher PDF)60.48 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.